Tautness of locally taut domains in complex spaces

Tom 83 / 2004

Do Duc Thai, Pham Nguyen Thu Trang Annales Polonici Mathematici 83 (2004), 141-148 MSC: 32A10, 32C10, 32H20, 32A17. DOI: 10.4064/ap83-2-5

Streszczenie

A necessary and sufficient condition for tautness of locally taut domains in a weakly Brody hyperbolic complex space is given. Moreover, some results of Kobayashi and Gaussier are deduced as corollaries.

Autorzy

  • Do Duc ThaiDepartment of Mathematics
    Hanoi University of Education
    Cau Giay, Hanoi, Vietnam
    e-mail
  • Pham Nguyen Thu TrangDepartment of Mathematics
    Hanoi University of Education
    Cau Giay, Hanoi, Vietnam

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek